On groups of odd order admitting an elementary 2-group of automorphisms
Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011), p. 229-236
@article{RSMUP_2011__126__229_0,
     author = {Oliveira, Karise G. and Shumyatsky, Pavel and Sica, Carmela},
     title = {On groups of odd order admitting an elementary 2-group of automorphisms},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {126},
     year = {2011},
     pages = {229-236},
     zbl = {1242.20030},
     mrnumber = {2918208},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__126__229_0}
}
Oliveira, Karise G.; Shumyatsky, Pavel; Sica, Carmela. On groups of odd order admitting an elementary 2-group of automorphisms. Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011) pp. 229-236. http://www.numdam.org/item/RSMUP_2011__126__229_0/